Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Evolution of the solutions of some diffusion problems with absorption (Spanish: Evolución de las soluciones de ciertos problemas de difusión con absorción)

Loading...
Thumbnail Image

Full text at PDC

Publication date

1980

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Universitat Autònoma de Barcelona
Citations
Google Scholar

Citation

Abstract

This note is an account of results obtained by the author [Rev. Real Acad. Cienc. Exact. Fís. Natur. Madrid 75 (1981), no. 5, 1165–1183; MR0649591 (83m:35076)], and the author and J. L. Vázquez ["On a class of nonlinear parabolic equations'', to appear] about the property of compact support of solutions of the Cauchy problem ut=∑(∂/∂xi)(|∂u/∂xi|p−2∂u/∂xi)+α(u) in RN×(0,T), 1<p<+∞, u(0)=u0(x) in RN. The assumptions on the initial datum are u0∈L2(RN)∩L∞(RN), u0≥0, u0(x)→0 uniformly as |x|→∞, and on the absorption term α(u) they are ∫10ds/[sα(s)]1/p<∞ when p>2, and ∫10ds/α(s)<∞ when 1<p≤2. It is shown, by means of comparison with suitable supersolutions, that for t>0 the support of x↦u(t,x) is compact (even if the initial datum is not compactly supported) and that the solution disappears in finite time, i.e., u(x,t)≡0 if t>t0, where t0 is a positive number depending upon u0.

Research Projects

Organizational Units

Journal Issue

Description

Proceedings of the second conference on differential equations and their applications, II (Valldoreix, 1979)

Keywords

Collections